Το τεκμήριο παρέχεται από τον φορέα :

Αποθετήριο :
Annals of Gastroenterology
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Clarithromycin associated acute pancreatitis (EN)

Avraam, C.
Siomos, K.
Armenaka, MC.
Sion, Ml.

Drug-induced acute pancreatitis is known to be caused by a wide range of drugs. We report the development of acute pancreatitis, in a previously healthy female, who developed pneumonia and was receiving clarithromycin, at recommended doses. No other cause of pancreatitis could be identified and the patient was not receiving other drugs. Pancreatitis related symptoms and amylase elevation began 2 days after clarithromycin was initiated and resolved after the drug was discontinued. Available case reports that support the possibility of pancreatotoxicity from macrolides, are discussed. Health care professionals should consider this rare, serious, adverse reaction in patients taking macrolide antibiotics. Key Words: adverse effects, amylase, antibiotics, clarithromycin, drug, pancreatitis, pancreatotoxic, macrolides (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2007-04-29


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 20, No 1 (2007) (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.